A 17-year-old female asked:
Disclaimer

i gave birth 2months ago also on depo shot now i bled on an off four weeks and i'm still having brown to yeallowish watery discharge. is it normal?

1 doctor answer
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Depo bleeding common: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for Depo-Provera users. The longer you are on it the higher the chance of no periods. The Mirena (levonorgestrel) iud may be a better option for you if you want to avoid pregnancy and increase your chances of stoping your periods.
Answered on Dec 1, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 18-year-old female asked:
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Be careful: The Depo-Provera did not cause the discharge but it may mean you are going to ovulate, especially since you were late with your shot. Use additional ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Stephen Pappachen
21 years experience Obstetrics and Gynecology
Yes: Sounds like the system is getting used to the new regimen. Give it about three cycles (months). If the bleeding is still irregular, a work up (ob/gy ... Read More
2
2 thanks
A 22-year-old female asked:
Dr. John Rhoades
47 years experience Family Medicine
Call your GYN: Call your GYN and get apt to be seen
1
1 thank
A 20-year-old female asked:
Dr. John Berryman
53 years experience Obstetrics and Gynecology
Brown discharge: "Depo shots" are long acting progesterone, which can suppress ovulation, but not always. If you did ovulate while still using shots of "depo-progeste ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month